Herbrand Theorems for Substructural Logics

Cintula, Petr; Metcalfe, George (2013). Herbrand Theorems for Substructural Logics. In: LPAR 2013. Lecture Notes in Computer Science: Vol. 8312 (pp. 584-600). Springer 10.1007/978-3-642-45221-5_39

[img]
Preview
Text
report13-11(1).pdf - Submitted Version
Available under License Publisher holds Copyright.
The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-642-45221-5_39

Download (383kB) | Preview

Herbrand and Skolemization theorems are obtained for a broad family of first-order substructural logics. These logics typically lack equivalent prenex forms, a deduction theorem, and reductions of semantic consequence to satisfiability. The Herbrand and Skolemization theorems therefore take various forms, applying either to the left or right of the consequence relation, and to restricted classes of formulas.

Item Type: Conference or Workshop Item (Paper)
Division/Institute: 08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics
UniBE Contributor: Metcalfe, George
Subjects: 500 Science > 510 Mathematics
000 Computer science, knowledge & systems
ISBN: 978-3-642-45220-8
Series: Lecture Notes in Computer Science
Publisher: Springer
Language: English
Submitter: George Metcalfe
Date Deposited: 06 Mar 2014 09:50
Last Modified: 25 Apr 2015 06:47
Publisher DOI: 10.1007/978-3-642-45221-5_39
BORIS DOI: 10.7892/boris.41261
URI: http://boris.unibe.ch/id/eprint/41261

Actions (login required)

Edit item Edit item
Provide Feedback